Public Programs: Fall 2012
September

Untitled Saturday, September 08, 2012; 10:00AM - 02:00PM


Places of the Soul:
Seeing and Creating Depth and Meaning
in Homes, Workplaces and Public Spaces

Presented by Anthony Lawlor

Pre-registered: $50.00 | At Door: $55.00

Arrow More Information | Register online


Vonbingen Saturday, September 15, 2012; 09:30AM - 12:30PM


Hildegard of Bingen:
Visionary and Muse

Presented by Nancy Fierro, D.M.A.

Pre-registered: $40.00 | At Door: $45.00

Arrow More Information | Register online


Sand Saturday, October 13, 2012 - Saturday, November 17, 2012

From 9:30 am-2:00 pm

Advanced Sandplay Class for Practitioners
Presented by Harriet Friedman, M.A., M.F.T.,
and Sachiko Taki Reece, Ed.D., M.F.T.
- Cancelled

Pre-registered: $180.00 | At Door: $185.00 | 8 hours CE, CN, APA available

Arrow More Information | Register online


October

Erel_shalit Friday, October 05, 2012 - Saturday, October 06, 2012

Friday, October 5; 7:30-9:30 pm
Saturday, October 6; 10:00 am-3:00 pm


A Weekend with Erel Shalit
Presented by Erel Shalit

Pre-registered: $75.00 | At Door: $80.00

Arrow More Information | Register online


Erel_shalit Friday, October 05, 2012; 07:30PM - 09:30PM


The Cycle of Life:
Themes and Tales of the Journey

Presented by Erel Shalit

Pre-registered: $25.00 | At Door: $30.00
Series: $75.00

Arrow More Information | Register online


Samuels Saturday, October 06, 2012; 09:00AM - 03:00PM


Psychoanalysis and Society in Times of Global Crisis
Presented by Andrew Samuels, Ph.D.

Pre-registered: $125.00 | At Door: $125.00 | 6 hours, pending to be issued by the Los Angeles Institute and Society for Psychoanalytic Studies. 310-440-0333. CEUs available for MDs. hours CE, CN, APA available

Arrow More Information | Register online


Shalit1 Saturday, October 06, 2012; 10:00AM - 03:00PM


Dreams and the Cycle of Life:
An Experiential Workshop

Presented by Erel Shalit

Pre-registered: $60.00 | At Door: $65.00
Series: $75.00

Arrow More Information | Register online


Rmoradi1 Wednesday, October 10, 2012 - Wednesday, February 06, 2013

Wednesday mornings: October 10, 24, November 7, 28, December 12, 2012,
January 9, 23, February 6, 2013, 10:00 -11:45 am

Please call the office if you would like to be on the waiting list. (310) 556-1193 ext. 221


Understanding Your Dreams-For CLINICIANS
Presented by Robert Moradi, M.D. - Sold Out


For Clinicians Only

Pre-registered: $190.00 | 14 hours CE, CN, APA available

Arrow More Information | Register online


Sand Saturday, October 13, 2012 - Saturday, November 17, 2012

From 9:30 am-2:00 pm

Advanced Sandplay Class for Practitioners
Presented by Harriet Friedman, M.A., M.F.T.,
and Sachiko Taki Reece, Ed.D., M.F.T.
- Cancelled

Pre-registered: $180.00 | At Door: $185.00 | 8 hours CE, CN, APA available

Arrow More Information | Register online


Jdobbs Saturday, October 13, 2012; 09:30AM - 11:30AM


A Saturday Workshop in San Luis Obispo:
The Way of the Dream, Class 1

Presented by John Dobbs, Ph.D.

Pre-registered: $25.00 | At Door: $30.00 | 2 hours CE, CN, APA available
Series: $125.00 | 12 hours CE, CN, APA available

Arrow More Information | Register online


Shoeller Saturday, October 13, 2012; 03:00PM - 06:00PM


Exploring the Images from C. G. Jung's Red Book
Presented by Bishop Stephan A. Hoeller

Pre-registered: $45.00 | At Door: $50.00

Arrow More Information | Register online


Areiner Sunday, October 14, 2012; 10:00AM - 01:00PM

A Lecture and Booksigning

Bion and Being:
Passion and the Creative Mind

Presented by Annie Reiner, Ph.D., Psy.D., L.C.S.W.

Pre-registered: $40.00 | At Door: $45.00 | 2 hours CE, CN, APA available

Arrow More Information | Register online


Manderson Tuesday, October 16, 2012 - Tuesday, November 13, 2012

Tuesdays, October 16, 23, 30, November 6, 13, 2012
12:00-2:00 pm


The Four Seasons:
An Amplification of the Symbolic Process through Painting

Presented by Marion Anderson - Sold Out

Pre-registered: $120.00 | At Door: $125.00 | 10 hours CE, CN, APA available

Arrow More Information | Register online


Rmoradi2 Wednesday, October 17, 2012 - Wednesday, February 13, 2013

Wednesday mornings: October 17, 31, November 14, December 5, 19, 2012,
January 16, 30, February 13, 2013; 10:00-11:45 am


Understanding Your Dreams-For GENERAL PUBLIC
Presented by Robert Moradi, M.D. - Sold Out

Pre-registered: $190.00 | At Door: $200.00 | 14 hours CE, CN, APA available

Arrow More Information | Register online


November

Urim Saturday, November 03, 2012; 10:00AM - 01:00PM


Self and the Paradox of Free Will:
A Dialogue on Science and Conscience

Presented by Uri Maoz, Ph.D.
Respondent(s): Christophe Le Mouël, Ph.D.

Pre-registered: $45.00 | At Door: $50.00

Arrow More Information | Register online


Mgwinn Sunday, November 04, 2012; 10:00AM - 01:00PM


Tending the Fire Together:
Active Imagination in a Group Setting
Class 1

Presented by Maggie Gwinn, M.F.T.

Pre-registered: $40.00 | At Door: $45.00

Arrow More Information | Register online


Mgwinn Sunday, November 04, 2012 - Sunday, November 11, 2012


A Series: Tending the Fire Together
Presented by Maggie Gwinn, M.F.T.

Pre-registered: $65.00 | At Door: $70.00

Arrow More Information | Register online


Jdobbs Saturday, November 10, 2012; 09:30AM - 11:30AM


A Saturday Workshop in San Luis Obispo
The Way of the Dream, Class 2

Presented by John Dobbs, Ph.D

Pre-registered: $25.00 | At Door: $30.00 | 2 hours CE, CN, APA available
Series: $125.00 | 12 hours CE, CN, APA available

Arrow More Information | Register online


Rerothenberg Saturday, November 10, 2012; 10:00AM - 03:00PM


Sacred Journeys Leading to Renewal
Presented by Rose-Emily Rothenberg, M.A., M.F.T.

Pre-registered: $60.00 | At Door: $65.00 | 4 hours CE, CN, APA available

Arrow More Information | Register online


Mgwinn Sunday, November 11, 2012; 10:00AM - 01:00PM


Tending the Fire Together:
Active Imagination in a Group Setting
Class 2

Presented by Maggie Gwinn, M.F.T.

Pre-registered: $40.00 | At Door: $45.00

Arrow More Information | Register online


Rbosnak Wednesday, November 14, 2012; 07:30PM - 09:30PM


The Myth of Medicine:
How Meaning Heals the Body

Presented by Robert Bosnak - Sold Out

Pre-registered: $25.00 | At Door: $30.00 | 2 hours CE, CN, APA available

Arrow More Information | Register online


Frontmarvindvd-cover Saturday, November 17, 2012; 04:00PM - 06:00PM


Institute on View
A Celebration and Fundraiser

Arrow More Information


Jonah Sunday, November 18, 2012; 10:00AM - 01:00PM


The Book of Jonah:
Man's Encounter with the Sublime

Presented by Robert Moradi, M.D., Jacob Zighelboim, M.D. - Sold Out

Pre-registered: $45.00 | At Door: $50.00 | 3 hours CE, CN, APA available

Arrow More Information | Register online


Vonraffey Wednesday, November 28, 2012; 07:30PM - 09:30PM


The Hunger Artist
Presented by Valerie Rubinstein von Raffay, Ph.D.
Respondent(s): Wendy Wyman-McGinty, Ph.D., ADTR

Pre-registered: $25.00 | At Door: $30.00 | 2 hours CE, CN, APA available

Arrow More Information | Register online


December

Kbainbridge Wednesday, December 05, 2012; 07:30PM - 09:30PM


Meditation, Analysis, and Caring for Our World
in the 21st Century

Presented by Katharine L. Bainbridge, M.A.

Pre-registered: $25.00 | At Door: $30.00 | 2 hours CE, CN, APA available

Arrow More Information | Register online


Jdobbs Saturday, December 08, 2012; 09:32AM - 11:32AM


A Saturday Workshop in San Luis Obispo
The Way of the Dream, Class 3

Presented by John Dobbs, Ph.D.

Pre-registered: $25.00 | At Door: $30.00 | 2 hours CE, CN, APA available
Series: $125.00 | 12 hours CE, CN, APA available

Arrow More Information | Register online